# SDR SWIA201232248

- Difficulty date: November 27, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 12,820 hours, 8,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 CABIN OVERHEAD EMERGENCY FLOOD LIGHT BURNED OUT.  (FLT 4745)  RELAMPED EMERGENCY LIGHT.
